# SDR DALA2025112508597

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 77,150 hours, 36,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE, INTERMITTENTLY FLASH ON AND OFF ON BOTH DOORS IN THE AFT OF THE AIRCRAFT.  PERFORMED OPS TEST OF EMERGENCY LIGHTS PER A320 AMM 33-51. NO 30 DAY HISTORY. OK FOR SERVICE. (LP: 1317100)
